# SDR USAASB03160

- Difficulty date: September 6, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT RIGHT CABIN EMERGENCY LIGHTS EXTINGUISHED PREMATURELY DURING OPS TEST OF EMERGENCY LIGHT SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT POWER SUPPLY M1137 PER MM 33-51-51.  OPS CHECK GOOD.  (M)
